Journal of Differential Geometry

Foliated CR manifolds

Claude LeBrun

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 22, Number 1 (1985), 81-96.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214439722

Digital Object Identifier
doi:10.4310/jdg/1214439722

Mathematical Reviews number (MathSciNet)
MR826425

Zentralblatt MATH identifier
0563.32011

Subjects
Primary: 32F25
Secondary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)

Citation

LeBrun, Claude. Foliated CR manifolds. J. Differential Geom. 22 (1985), no. 1, 81--96. doi:10.4310/jdg/1214439722. https://projecteuclid.org/euclid.jdg/1214439722


Export citation